Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

my wife is 23 weeks pregnant. She is on tablet 200 mg in morning my wife is 41 weeks pregnant. Please let me know the use of tablet 100 mg

my wife is 23 weeks pregnant , she is on labebet 200 mg morning my wife is 41 weeks pregnant, the doctor diognised high blood pressure and has prescribed labebet 100 mg morning & night. Please advice me and let me know the use of labebet 100 mg
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  1021
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Your wife has a condition called pregnancy induced hypertension which is a potentially dangerous condition that needs to be monitored daily.PIH has harmful effects on the mother and the baby and can even cause fatalities.Controlling the bp with medications is really important. Complications are more difficult to manage so please advise your wife to take regular medicines and doctor's visits.Labetalol is a drug that controls blood pressure.
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor